MathSciNet Relay Station
MathSciNet bibliographic data
MR279206 (43 #4929) 20.75
Vinberg, È. B. Rings of definition of dense subgroups of semisimple linear groups. (Russian) Izv. Akad. Nauk SSSR Ser. Mat. 35 1971 45–55.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement